Alert archive / California / River Flood Warnings in 2016

River Flood Warning 4, NWS Sacramento, CA

December 15, 2016Tehama County, California

NWS Sacramento, CA issued this river flood warning at Dec 15, 2016, 4:00 AM PST for Tehama County, California. It took effect at Dec 15, 2016, 10:36 PM PST. It was in force for 5 hr.

The area

The outline as issued.

The facts

Issued
Dec 15, 2016, 4:00 AM PST (12:00 UTC)
In effect from
Dec 15, 2016, 10:36 PM PST
Expired
Dec 16, 2016, 4:00 AM PST
In force
5 hr
Issued by
NWS Sacramento, CA
Area
Storm-based polygon
Flood severity
Minor

County Tehama County, CA

The radar

The Beale AFB radar (KBBX), 61 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sacramento River at Vina-Woodson Bridge (VWBC1).

Action stage
180 ft
Minor stage
183 ft
Moderate stage
189.5 ft
Major stage
190 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

018 
WGUS46 KSTO 151200
FLWUSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
400 AM PST THU DEC 15 2016

...The National Weather Service in Sacramento has issued a Flood 
Warning for the following rivers in California... 

  Sacramento River At Vina Woodson Bridge
  
...The Flood Warning continues for the following rivers in 
California...
 
  Sacramento River At Tehama Bridge

.Widespread and heavy rain is expected to generate significant
rises on the upper Sacramento River system during the next few days.
Overflow into Colusa and Tisdale weirs expected to begin Thursday
night.

Forecasts are based on present and forecasted meteorological and 
hydrologic conditions at time of issuance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Unlisted forecast points are expected to remain below monitor stage.
All those affected by river conditions should remain alert for rapid 
changes and for possible forecast revisions.

For more hydrologic information and stage definitions refer to the 
following web site:  http://www.wrh.noaa.gov/sto/hydro_data.php


The next statement will be issued today at 9 AM PST 

&&

CAC103-161400-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/BDBC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
400 AM PST THU DEC 15 2016

Forecast information for
  Sacramento River Above Bend Bridge.
* At  2:45 AM Thursday the stage was 7.2 feet.
* No flooding is currently forecast.
* forecast to crest near 21.0 ft this evening then forecast to recede
  to near 18.0 ft early tomorrow morning.
* Flood stage 27.0 ft
* Monitor stage 22.0 ft


 &&

LAT...LON 4040 12229 4038 12208 4022 12208 4024 12230


$$

CAC103-161400-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/RDBC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
400 AM PST THU DEC 15 2016

Forecast information for
  Sacramento River Below Red Bluff Diversion Dam.
* At  3:30 AM Thursday the stage was 241.2 feet.
* No flooding is currently forecast.
* forecast to rise above monitor stage of 250.0 ft late this evening 
  then forecast to rise to near  250.0 ft late this evening.
* Flood stage 253.0 ft
* Monitor stage 250.0 ft
* Impact...Near 246.0 feet, The river starts to flow eastward into 
  sand slough on the left bank upstream of the gage.

 &&

LAT...LON 4024 12231 4022 12208 4010 12205 4007 12227


$$

CAC103-161400-
/O.EXT.KSTO.FL.W.0003.161216T0026Z-000000T0000Z/
/TEHC1.1.ER.161216T0026Z.161216T0600Z.000000T0000Z.NO/
400 AM PST THU DEC 15 2016

The Flood Warning continues for 
 The Sacramento River At Tehama Bridge.* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* At  3:00 AM Thursday the stage was 205.2 feet.
* Minor flooding is forecast.
* forecast to fluctuate near 205.0 ft thru early this morning then 
  forecast to rise above monitor stage of 210.0 ft near this noon 
  then expected to rise above flood stage of  213.0 ft this afternoon
  then forecast to rise to near  215.5 ft late this evening.
* Flood stage 213.0 ft
* Monitor stage 210.0 ft
* Impact...Near 214.0 feet, Between two hundred thirteen and two 
  hundred fourteen feet the county park becomes inaccessible. At two 
  hundred forteen feet water begins to enter Driftwood RV fishing 
  resort on east bank of river and just north of the county park.
* Impact...Near 213.0 feet, Flood stage - Road inside trailer park and
  turn around site under RR tracks (Tehama/Vina road) become 
  impassible. Water is into area around structures on east side of 
  river. No structural damage. Sheriff's office issues advisory. 
  Makes sure Pelhams Bay, Snug Harbor, River Inn (small trailer parks
  all in a row on east side of river north of bridge) know of 
  advisory.
* Impact...Near 210.0 feet, Water into rv park on east side of river. 
  Tires of trailers get wet.

 &&

LAT...LON 4009 12228 4010 12205 3996 12199 3994 12221


$$

CAC103-161400-
/O.NEW.KSTO.FL.W.0004.161216T0636Z-000000T0000Z/
/VWBC1.1.ER.161216T0636Z.161216T1100Z.000000T0000Z.NO/
400 AM PST THU DEC 15 2016

The National Weather Service in Sacramento has issued a 

* Flood Warning for 
  The Sacramento River At Vina Woodson Bridge.
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* At  2:45 AM Thursday the stage was 172.3 feet.
* Minor flooding is forecast.
* forecast to recede to near 172.0 ft this morning then forecast to 
  fluctuate near 172.0 ft thru this morning then forecast to rise 
  above monitor stage of 180.0 ft this evening then expected to rise 
  above flood stage of  183.0 ft late this evening then forecast to 
  rise to near  184.0 ft early tomorrow morning with continued rise 
  expected.
* Flood stage 183.0 ft
* Monitor stage 180.0 ft
* Impact...Near 184.0 feet, Woodson Bridge Park is closed due to 
  flooding.

 &&

LAT...LON 3996 12221 3999 12201 3982 12196 3981 12216


$$

CAC007-021-161400-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/HAMC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
400 AM PST THU DEC 15 2016

Forecast information for
  Sacramento River Near Hamilton City.
* At  2:45 AM Thursday the stage was 134.8 feet.
* No flooding is currently forecast.
* forecast to fluctuate near 134.0 ft thru late this morning then 
  forecast to rise to near  142.0 ft late this evening with continued
  rise expected.
* Flood stage 148.0 ft
* Monitor stage 143.0 ft
* Impact...Near 138.5 feet, West Sacramento Avenue and River Road 
  north of Big Chico Creek flood 1.5 hours after the Hamilton City 
  gage reaches 138.5-138.8 feet.

 &&

LAT...LON 3982 12213 3981 12194 3968 12186 3967 12208


$$

CAC007-021-161400-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/ORFC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
400 AM PST THU DEC 15 2016

Forecast information for
  Sacramento River At Ord Ferry.
* At  2:45 AM Thursday the stage was 102.9 feet.
* No flooding is currently forecast.
* forecast to rise to near  109.0 ft late this evening with continued
  rise expected.
* Flood stage 114.0 ft
* Monitor stage 110.0 ft


 &&

LAT...LON 3971 12211 3971 12189 3955 12185 3953 12206


$$

CAC011-101-161359-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/CLAC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
400 AM PST THU DEC 15 2016

Forecast information for
  Sacramento River At Colusa Weir.
* At  3:00 AM Thursday the stage was 60.7 feet.
* No flooding is currently forecast.
* forecast to begin overflow near this midnight then overflow depth 
  at weir increasing to 5.2 ft late tomorrow evening.
* Flood stage 71.0 ft
* Monitor stage 61.8 ft
* Impact...Near 61.8 feet, Colusa Weir crest elevation. Overflow 
  begins into the Sutter Bypass.

 &&

LAT...LON 3929 12202 3930 12186 3914 12179 3913 12196


$$

CAC011-101-161359-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/CLUC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
400 AM PST THU DEC 15 2016

Forecast information for
  Sacramento River At Colusa Bridge.
* At  3:45 AM Thursday the stage was 51.5 feet.
* No flooding is currently forecast.
* forecast to rise above monitor stage of 63.0 ft late tomorrow 
  morning then forecast to rise to near  66.0 ft late tomorrow 
  evening with continued rise expected.
* Flood stage 70.0 ft
* Monitor stage 63.0 ft
* Impact...Near 65.0 feet, Water moves into the parking lot of Lovees 
  Landing. Lovees Landing is a trailer park on the river inside the 
  levee.

 &&

LAT...LON 3923 12214 3922 12188 3907 12180 3905 12196
      3922 12204                  

$$

CAC011-101-161359-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/TISC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
400 AM PST THU DEC 15 2016

Forecast information for
  Sacramento River At Tisdale Weir.
* At  3:15 AM Thursday the stage was 44.3 feet.
* No flooding is currently forecast.
* forecast to begin overflow late this evening then overflow depth at
  weir increasing to 3.2 ft early saturday morning.
* Flood stage 53.0 ft
* Monitor stage 45.5 ft
* Impact...Near 45.5 feet, Tisdale Weir crest elevation. Overflow 
  begins into the Tisdale Bypass. This water eventually ends up in 
  the Sutter Bypass.

 &&

LAT...LON 3916 12193 3906 12173 3891 12162 3893 12193


$$
MCS
1 follow-up statement
891 
WGUS86 KSTO 151709
FLSUSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
909 AM PST THU DEC 15 2016

...The Flood Warning is cancelled for the following rivers in 
California...
 
  Sacramento River At Vina Woodson Bridge
  
...The Flood Warning continues for the following rivers in 
California...
 
  Sacramento River At Tehama Bridge

.Widespread and heavy rain is expected to generate significant
rises on the upper Sacramento River system during the next few days.
Overflow into Colusa and Tisdale weirs expected to begin 
tonight.

Forecasts are based on present and forecasted meteorological and 
hydrologic conditions at time of issuance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Unlisted forecast points are expected to remain below monitor stage.
All those affected by river conditions should remain alert for rapid 
changes and for possible forecast revisions.

For more hydrologic information and stage definitions refer to the 
following web site:  http://www.wrh.noaa.gov/sto/hydro_data.php


The next statement will be issued Thursday December 15, 2016 at 3 pm PST.

&&

CAC103-161909-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/BDBC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
909 AM PST THU DEC 15 2016

Forecast information for
  Sacramento River Above Bend Bridge.
* At  8:45 AM Thursday the stage was 7.7 feet.
* forecast to crest near 19.0 ft late this evening then forecast to 
  fluctuate near 19.0 ft thru late this evening then forecast to 
  recede to near 12.5 ft late tomorrow morning.
* Flood stage 27.0 ft
* Monitor stage 22.0 ft


 &&

LAT...LON 4040 12229 4038 12208 4022 12208 4024 12230


$$

CAC103-161909-
/O.EXT.KSTO.FL.W.0003.161216T0533Z-161217T0123Z/
/TEHC1.1.ER.161216T0533Z.161216T0600Z.161216T0823Z.NO/
909 AM PST THU DEC 15 2016

...Flood Warning now in effect until Friday afternoon...The Flood 
Warning continues for
  The Sacramento River At Tehama Bridge.
* FROM THIS EVENING TO FRIDAY AFTERNOON...Or until the warning is 
  cancelled.
* At  8:00 AM Thursday the stage was 205.3 feet.
* Minor flooding is forecast.
* forecast to rise above monitor stage of 210.0 ft this afternoon 
  then expected to rise above flood stage of  213.0 ft late this 
  evening then forecast to crest near 213.0 ft late this evening then
  forecast to fall below flood stage of 213.0 ft then forecast to 
  fluctuate near 213.0 ft thru early tomorrow morning.
* Flood stage 213.0 ft
* Monitor stage 210.0 ft
* Impact...Near 213.0 feet, Flood stage - Road inside trailer park and
  turn around site under RR tracks (Tehama/Vina road) become 
  impassible. Water is into area around structures on east side of 
  river. No structural damage. Sheriff's office issues advisory. 
  Makes sure Pelhams Bay, Snug Harbor, River Inn (small trailer parks
  all in a row on east side of river north of bridge) know of 
  advisory.
* Impact...Near 210.0 feet, Water into rv park on east side of river. 
  Tires of trailers get wet.

 &&

LAT...LON 4009 12228 4010 12205 3996 12199 3994 12221


$$

CAC103-151739-
/O.CAN.KSTO.FL.W.0004.000000T0000Z-161215T1709Z/
/VWBC1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
909 AM PST THU DEC 15 2016

The Flood Warning is cancelled for
  The Sacramento River At Vina Woodson Bridge.
* At  8:45 AM Thursday the stage was 172.2 feet.
* forecast to rise above monitor stage of 180.0 ft late this evening 
  then forecast to crest near 182.0 ft early tomorrow morning then 
  forecast to fluctuate near 182.0 ft thru early tomorrow morning 
  then forecast to fall below monitor stage of 180.0 ft late tomorrow
  morning.
* Flood stage 183.0 ft
* Monitor stage 180.0 ft


 &&

LAT...LON 3996 12221 3999 12201 3982 12196 3981 12216


$$

CAC007-021-161909-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/HAMC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
909 AM PST THU DEC 15 2016

Forecast information for
  Sacramento River Near Hamilton City.
* At  8:45 AM Thursday the stage was 134.6 feet.
* forecast to fluctuate near 134.5 ft thru late this morning then 
  forecast to rise to near  143.0 ft early tomorrow morning with 
  continued rise expected.
* Flood stage 148.0 ft
* Monitor stage 143.0 ft
* Impact...Near 138.5 feet, West Sacramento Avenue and River Road 
  north of Big Chico Creek flood 1.5 hours after the Hamilton City 
  gage reaches 138.5-138.8 feet.

 &&

LAT...LON 3982 12213 3981 12194 3968 12186 3967 12208


$$

CAC007-021-161909-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/ORFC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
909 AM PST THU DEC 15 2016

Forecast information for
  Sacramento River At Ord Ferry.
* At  8:45 AM Thursday the stage was 103.7 feet.
* forecast to rise above monitor stage of 110.0 ft early tomorrow 
  morning then forecast to rise to near  111.0 ft early tomorrow 
  morning with continued rise expected.
* Flood stage 114.0 ft
* Monitor stage 110.0 ft
* Impact...Near 110.5 feet, Head cuts in 3Bs silt weir start overflow 
  into Butte Basin, flooding dips on Ord Ferry Road west of River 
  Road. Persistent flows at or above this level increase flooding in 
  Butte Basin. Ord Ferry Road and additional roads in Glenn and 
  Colusa counties are closed due to flooding.

 &&

LAT...LON 3971 12211 3971 12189 3955 12185 3953 12206


$$

CAC011-101-161908-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/CLAC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
909 AM PST THU DEC 15 2016

Forecast information for
  Sacramento River At Colusa Weir.
* At  8:00 AM Thursday the stage was 60.7 feet.
* forecast to begin overflow then overflow depth at weir increasing 
  to 5.1 ft early saturday morning.
* Flood stage 71.0 ft
* Monitor stage 61.8 ft
* Impact...Near 61.8 feet, Colusa Weir crest elevation. Overflow 
  begins into the Sutter Bypass.

 &&

LAT...LON 3929 12202 3930 12186 3914 12179 3913 12196


$$

CAC011-101-161908-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/CLUC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
909 AM PST THU DEC 15 2016

Forecast information for
  Sacramento River At Colusa Bridge.
* At  8:45 AM Thursday the stage was 53.2 feet.
* forecast to rise above monitor stage of 63.0 ft late tomorrow 
  morning then forecast to rise to near  66.0 ft early saturday 
  morning with continued rise expected.
* Flood stage 70.0 ft
* Monitor stage 63.0 ft
* Impact...Near 65.0 feet, Water moves into the parking lot of Lovees 
  Landing. Lovees Landing is a trailer park on the river inside the 
  levee.

 &&

LAT...LON 3923 12214 3922 12188 3907 12180 3905 12196
      3922 12204                  

$$

CAC011-101-161908-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/TISC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
909 AM PST THU DEC 15 2016

Forecast information for
  Sacramento River At Tisdale Weir.
* At  8:15 AM Thursday the stage was 44.3 feet.
* forecast to begin overflow late this evening then overflow depth at
  weir increasing to 3.2 ft late saturday morning.
* Flood stage 53.0 ft
* Monitor stage 45.5 ft
* Impact...Near 45.5 feet, Tisdale Weir crest elevation. Overflow 
  begins into the Tisdale Bypass. This water eventually ends up in 
  the Sutter Bypass.

 &&

LAT...LON 3916 12193 3906 12173 3891 12162 3893 12193


$$

JBB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this river flood warning went out at Dec 15, 2:37 AM PST, 1 hour 23 minutes earlier.

Area forecast discussion, Dec 15, 2:37 AM PST, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
237 AM PST Thu Dec 15 2016

.SYNOPSIS...
Wet and windy weather with high-elevation snow today and tonight.
Showers ending over the Sierra on Friday. Freezing temperatures
in the valley this weekend with dry conditions. Mainly dry next
week except for a slight threat of light showers northern
mountains mid week.

&&

.Discussion...
Pacific frontal system now moving onto the north coast bringing
moderate rainfall to the coast range and northern Sacramento
valley. Beale radar one hour rainfall estimates even showing a few
isolated locations in the coast range between .3 and .5 inches per
hour. Models continue to show this as a very moist storm with TPW
values around 1.5 inches just off the coast. Ahead of the
front...surface pressure gradient of nearly 8 mb from MFR to SAC
bringing gusty winds to the northern and central Sacramento
valley. For the most part...kept morning forecast package mainly
in line with previous forecasts. Main change was a slight slow
down in frontal progression inland. For this reason...slowed
progression of wind advisory winds southward. Also upgraded the
winter storm watch to a warning for northern Sierra zones and
raised warning snow levels as it appears no significant snowfall
will occur after snow levels drop to 5000 feet on Friday. Latest
timing shows frontal band moving into the northern Sacramento
valley by late morning...the southern Sacramento valley by late
this afternoon and into the Sierra by this evening coinciding with
periods of heaviest precipitation at these locations. Eastern
Butte county will be area to watch today with orograhics and
moisture making this area of significant rainfall. WPC will issue
moderate risk for excessive rainfall for this area. Precipitation
will continue over the Sierra much of the night while decreasing
elsewhere behind the front. Upper troughing will allow for
continued shower threat over the Sierra Cascade range on Friday
but elsewhere should remain dry Friday with daytime temperatures
on the cool side in cold air behind the front.

Weather clears out Friday night as upper ridging develops over the
eastern Pacific and northerly winds develop. Clear skies and cold
airmass will allow overnight lows throughout the central valley to
drop to near or below freezing. High surface moisture may allow
for some fog to form as well especially southern Sacramento and
northern San Joaquin valleys where winds should be a little
lighter. Sunny skies Saturday will allow for a little warming some
areas but cold airmass will keep highs below normal. Sunny skies
and continued breezy north winds are expected on Sunday with a
little warming but daytime highs are still expected to remain
below normal.

&&

.EXTENDED DISCUSSION (Monday THROUGH Thursday)

Upper ridging continues over NorCal Monday with locally gusty
easterly wind over the Sierra Nevada in the morning. High
temperatures expected to be just slightly below normal with mainly
lower 50s in the Central Valley. Short wave trough pushes through
the PacNW Tuesday with southern portions moving across the
northern part of California. Models differ with depth of wave and
timing, leading to uncertainty in POPs Tuesday. For now, have
some slight chances mentioned over our coastal mountains and
northern portions of the CWA. Short wave upper ridging moves
through Wednesday for dry weather then models diverge
significantly with another possible short wave trough Thursday.

&&

.AVIATION...

Pac fntl sys movs thru Intr NorCal ovr the nxt 24 hrs with wdpsrd
MVFR/IFR conds and lcl LIFR omtns. Wdsprd Sly sfc wnds 25g35 kts
tda in Cntrl Vly with gsts up to 55 kts ovr hyr mtn trrn. Sn lvls
abv 065 tda lwrg to 015 ovr Nrn mtns and 035-040 ovr Siernev
ovngt into Fri mrng.
&&

.STO WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for Burney Basin / Eastern
Shasta County-Central Sacramento Valley-Clear Lake/Southern Lake
County-Motherlode-Mountains Southwestern Shasta County to
Northern Lake County-Northeast Foothills/Sacramento Valley-
Northern Sacramento Valley-Northern San Joaquin Valley-Shasta
Lake Area / Northern Shasta County-Southern Sacramento Valley-
West Slope Northern Sierra Nevada-Western Plumas County/Lassen
Park.

Wind Advisory until 10 AM PST this morning for Burney Basin /
Eastern Shasta County-Carquinez Strait and Delta-Central
Sacramento Valley-Clear Lake/Southern Lake County-Motherlode-
Mountains Southwestern Shasta County to Northern Lake County-
Northeast Foothills/Sacramento Valley-Northern Sacramento Valley-
Northern San Joaquin Valley-Shasta Lake Area / Northern Shasta
County-Southern Sacramento Valley-Western Plumas County/Lassen
Park.

Winter Storm Warning from 6 AM this morning to 6 PM PST Friday
for West Slope Northern Sierra Nevada-Western Plumas
County/Lassen Park.

&&

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 8:29 PM PSTRiver Flood WarningSTOTehama42 hr
Dec 15, 3:31 PM PSTAreal Flood AdvisorySTOButte, Colusa, El Dorado, Nevada, Placer, Sacramento and 4 more6 hr

Nearby

River Flood Warnings in California, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.